# SDR MK1Y20230305020

- Difficulty date: March 5, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767-35H
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #2 – LH CORE COWL, NAC STA 264.50, UPPER CORNER EDGE: DURING MAINTENANCE INSPECTION, SHOP FOUND A 0.9" LONG CRACK ON AN INCOMING REPAIR AT THE NOTED AREA. IN ADDITION, THE EXISTING REPAIR CONFIGURATION IS MISSING SEAL-FLEX P/N S700S1310-1, FILLER P/N 224-2301-165 AND SEAL RETAINER P/N 224-2301-155.
